# SDR SIMA200319002

- Difficulty date: July 8, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part number: 14534370415
- Part serial: 145314
- Condition: Damaged
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CLT - FLT 4430 - DURNG TAKEOFF ROLL AT ABOUT 60 KNTS CREW NOTED YOKES BEING SLAMMED TOWARDS THEM.  CREW ABORTED TAKEOFF AND RETURNED TO GATE SAFELY.  DURING POST FLIGHT NOTED LEFT ELEVATOR TRIM STUCK DOWN IN THE 90 DEGREE POSITION.   MAINTENANCE REMOVED AND REPLACED THE LEFT ELEVATOR ASSEMBLY IAW EMB MM.  GORUND FUNCTINAL CHECK WAS GOOD AND A FUNCTIONAL CHECK FLIGHT WAS COMPLIED WITH.  AIRCRAFT WAS THEN RETURNED TO SERVICE.(M)
